# SDR YENA2025052700537

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N665JB
- Make and model: Airbus A320-232
- Aircraft serial: 03348
- Aircraft time: 63,880 hours, 23,046 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#369, BOS-FLL. 'LEVEL 2 ODOR EVENT DESCENDING THROUGH 20000FT. STRONG ODOR PRIMARILY FRONT CABIN AND COCKPIT. DIRTY SOCK. UTILIZED ODOR ISOLATION CHECKLIST. ODOR RETURNED AFTER 5 MINUTES AND LINGERED IN FRONT AND REAR OF AIRCRAFT FOR REMAINDER OF FLIGHT APPROXIMATELY 3 MINUTES. ALL CREW NOTICED. NO PAX COMPLAINTS; APPLIED TSM 05-50-00-810-085B , COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION B`2 . IDENTIFIED ODOR COMING FROM APU BLEED SYSTEM . DECONTAMINATION LEVEL B WAS ACCOMPLISHED PER TSM 05-50-00-810-085B /05-50-00-810-085. A/C OK FOR SERVICE.'
